# SDR JJBA20130331016

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 29,962 hours, 41,616 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Condition: Leaking
- Location: Prop Shaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE CREW REPORTED A NR 1 OIL PRESSURE LOW LIGHT ILLUMINATED.  THE OIL PRESSURE GAUGE WAS ERRATIC.  DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING AT DESTINATION.  R & R PROP SHAFT SEAL.  ALL OPS AND LEAK CHECKED SATISFACTORY.
